| Model Number |
1040004 |
| Medical Device Problem Codes |
Device Inoperable (1663); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation conclusion = device has been evaluated but not repaired, pending customer approval of the estimate.
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's system board needs replaced to address the issue.